MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802301
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that a non-reproducible, higher than expected vitros tropi es result was obtained from a patient sample tested on a vitros xt7600 integrated system.The definitive assignable cause could not be determined with the information provided.Based on historical quality control results, a reagent issue did not likely contribute to the event.However, the customer does not process a quality control that adequately evaluates performance of the vitros tropi es reagent for sample with troponin i concentrations < url (0.034 ng/ml), therefore, a reagent issue cannot be entirely ruled out as a contributing factor.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros product tropi es reagent lot 6390.Vitros tropi es precision testing performed was within acceptable guidelines, suggesting an instrument issue was not likely a contributing factor.In addition, pre-analytical sample processing could not be ruled out as a contributing factor, as it was established that the customer was not following the sample collection device manufacture recommendation for sample centrifugation and cellular debris, due to poor sample preparation, was likely present in the affected sample, although this could not be confirmed.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a non-reproducible, higher than expected vitros troponin i (tropi) es result was obtained from a patient sample tested on a vitros xt7600 integrated system.Patient sample result of 0.230 ng/ml vs.The expected result of <0.012 ng/ml biased results of the magnitude and direction observed may led to inappropriate physician action if they were to occur undetected.The higher-than-expected vitros tropi es result was not reported outside of the laboratory, and there was no reported allegation of harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25036054
Report Number3007111389-2026-00090
Device Sequence Number10186200
Product Code MMI
UDI-Device Identifier10758750002504
UDI-Public(01)10758750002504(17)261028(11)251118(10)6390
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802301
Device Lot Number6390
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown